# SDR UPS08M52264

- Difficulty date: April 28, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Aircraft time: 61,716 hours, 8,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN-STA 839-899 SEAT TRACK CROWN AREA, X=-27.50 FOUND CORROSION AS MARKED.  CORROSION AT CABIN STA 839-899 X=-27.5 ON SEAT TRACK CROWN SURFACE AREA REMOVED AS PER SRM 51-21-01 V.II R35.  EXISTING SEAT TRACK SPLICE AT STA 816 REMOVED PER SRM 51-31-01 VII R35.  HFEC INSP C/O PER DAC NDTSPM R1 3 06-10-01.001 ON TRIMMED OFF AREA AND FOUND NO CRACK.  NEW SEAT TRACK REPAIR SECT AND SPLICES INSTALLED PER SRM 51-31-01 V.II REV 35.
